# SDR DALA2022061304142

- Difficulty date: June 10, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 84,381 hours, 15,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1813 DURING SVC CHECK FOUND EMERGENCY LIGHTS INOP @ 1D TO 5D, CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY PACK ABOVE SEAT 4D I.A.W B767 AMM 33-51-07. OPS CHECK OF (2272673)
